# SDR CALA0800427

- Difficulty date: May 9, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N76153
- Make and model: Boeing 767224
- Aircraft serial: 30432
- Aircraft time: 33,238 hours, 5,147 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Channel
- Part number: 313T3380
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT FAIRING AFT BULKHEAD ATTACH CHANNEL FOUND CRACKED.  NR 2 PYLON AFT FAIRING AFT BULKHEAD ATTACH CHANNEL REPLACED PER SRM 51-10-02 AND INSTALLED PER SRM 51-40-02.
